# SDR 20010524SG009

- Difficulty date: April 22, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N1568W
- Make and model: Beech 1900C
- Aircraft serial: UC64
- System (JASC): 6120 · Propeller Controlling System
- Part: Linkage
- Condition: Loose
- Location: Pitch Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9437 - MCO - AFTER TAKEOFF, RIGHT PROPELLER RPM FLUCTUATED BETWEEN 200 AND 1200 AND TORQUE WENT TO 5000 LBS.  DETERMINED RIGHT PROPELLER LOW PITCH CONTROL LINKAGE TO BE SAFETIED BUT LOOSE.  RIGGED PROPELLER LOW PITCH CONTROL LINKAGE TO BE SAFETIED BUT LOOSE.  RIGGED PROPELLER LOW PITCH CONTROL FRONT WIRE ROPE AND BALL END LINKAGE.  (M)
